Coalgebras in a category of classes

Annals of Pure and Applied Logic 146 (1):60-71 (2007)
  Copy   BIBTEX

Abstract

In this paper the familiar construction of the category of coalgebras for a cartesian comonad is extended to the setting of “algebraic set theory”. In particular, it is shown that, under suitable assumptions, several kinds of categories of classes are stable under the formation of coalgebras for a cartesian comonad, internal presheaves and comma categories

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,252

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Expressive Logics for Coalgebras via Terminal Sequence Induction.Dirk Pattinson - 2004 - Notre Dame Journal of Formal Logic 45 (1):19-33.
Coalgebras, Chu Spaces, and Representations of Physical Systems.Samson Abramsky - 2013 - Journal of Philosophical Logic 42 (3):551-574.
A coalgebraic view of Heyting duality.Brian A. Davey & John C. Galati - 2003 - Studia Logica 75 (3):259 - 270.
Sets, classes, and categories.F. A. Muller - 2001 - British Journal for the Philosophy of Science 52 (3):539-573.
Category-theoretic aspects of abstract elementary classes.Michael J. Lieberman - 2011 - Annals of Pure and Applied Logic 162 (11):903-915.
Defining 'ontological category'.Jan Westerhoff - 2002 - Proceedings of the Aristotelian Society 102 (3):287–293.
Observational ultraproducts of polynomial coalgebras.Robert Goldblatt - 2003 - Annals of Pure and Applied Logic 123 (1-3):235-290.
Final coalgebras and the Hennessy–Milner property.Robert Goldblatt - 2006 - Annals of Pure and Applied Logic 138 (1):77-93.

Analytics

Added to PP
2013-12-30

Downloads
7 (#1,323,891)

6 months
3 (#928,914)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

A brief introduction to algebraic set theory.Steve Awodey - 2008 - Bulletin of Symbolic Logic 14 (3):281-298.
Lawvere-Tierney Sheaves in Algebraic Set Theory.S. Awodey, N. Gambino & M. A. Warren - 2009 - Journal of Symbolic Logic 74 (3):861 - 890.

Add more citations